... what could it be? my doctor says its beacuse i came off Nortrip, but thats weeks ago now, and i'm still getting the pricky feeling. It only lasts a second but i do find it a worry.
1 Aug 2011
Paresthesia, is a sensation of tingling, pricking, or numbness of a person's skin with no apparent long-term physical effect. It is more generally known as the feeling of "pins and needles" or of a limb "falling asleep". The manifestation of paresthesia may be transient or chronic.
Paresthesias of the hands and feet are common, transient symptoms of the related conditions of hyperventilation syndrome, often open mouth, and panic attacks.
Other common examples occur when sustained pressure has been applied over a nerve, inhibiting/stimulating its function. Removing the pressure will typically result in gradual relief of these paresthesias, often described as a "pins and needles" feeling.
However, if you do feel uncomfortable, you must seek medical advice, just to be on the safer platform.
Take care, my best wishes!
1 Aug 2011
Dear MissyBee, i do think it is related to the stopping of the nortriptyline but don't know if it will dissipate quickly or hang around. There is a supplement called 5-Htp that supposedly helps with ssri and ssrni withdrawal symptoms, Maybe a pharmacist can help answer this difinitively for you. They are the experts on meds and side effects. Ask about how long it should last and the 5-Htp, if it is safe to take with other meds you may be on.
1 Aug 2011
if this continues then you are saying this is a problem that doesn't seem to go away I understand the doctor is saying you coming off Nortrip can be the cause but if this does continue then the next question is how much longer does this continue (normally)? it's your body and if things don't start to change then you don't need to be worried wondering if it really is OK, thats honest and if this continues (with me and the doctor I have I have been very fortunate) and it is my sincere hope that you have the same sort of relationship if something seems wrong I know she expects me to let her know and I can just understand that she will look till she finds the answer, I know doctors are busy, overworked but thats the very least that you have the right to expect. I wish you nothing but the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Ultram for 10 months now.. And I never really went a day without it. Then I went on vacation and had no need for it (I take it for ...
4 answers • 24 Oct 2011
Since I've been on it I've been having random pains in parts of my head. Like mini headaches almost... please give me some good news that ...
1 answer • 18 Jan 2013
I have singles on body parts-back,upper part of the leg and mainly near belly.It usually occurs at night & disppear by morning.Is it worth to use ...
2 answers • 1 Sep 2013
sometimes red and raised areas not where you give injection but other parts of body
1 answer • 14 Sep 2013
We use a condom and I am on mononessa. The last time I had sex was this past weekend.. And since Tuesday I have kinda felt nauseous at random times ...
1 answer • 21 Aug 2014